advertisement
Question
Posted by: Lil | 2011/10/21

Long periods

My periods have started getting longer. They used to end after 7-8 days. Now every month for the last 6 months, I still get a light caramel-coloured discharge on days 6 to 10 - then its over. I also experience extreme pain on first and second day, a small break from pain, then like clock-work on day 4 of my periods, extreme period pain again. They also start off medium flow, come almost to a halt on day 4 and then flow continues again. Very anxious about this. Last gynae check was in January this year - all fine. I am 34 yrs old.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a polyp in the uterus. This may be detected on a scan, but may need a hysteroscopy to diagnose.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Mary | 2011/11/18

Since i am on the 3 month injection i have long periods at least 5 to 7 days then it stops for 1 or 2 days then it carries on again. At lease evry wek i will be on my period. I don''r think this is normal, somebody out there please help. The consulation fees are just too expensive.

Reply to Mary
Posted by: gynaedoc | 2011/10/28

It could be a polyp in the uterus. This may be detected on a scan, but may need a hysteroscopy to diagnose.

Best wishes

Reply to gynaedoc
Posted by: Lil | 2011/10/21

I must add that my periods are NOT heavy and I do not have clots or anything. They are also very regular. I have had 2 uterine evacuations from childbirth complications 8 years ago.

Reply to Lil

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement